COLDEX

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
CAFFEINE 30 MG; CHLORPHENIRAMINE MALEATE 2 MG
Available from:
TEVA PHARMACEUTICAL INDUST.LTD
ATC code:
R01BA53
Pharmaceutical form:
CAPLETS
Administration route:
PER OS
Manufactured by:
TEVA PHARMACEUTICAL INDUSTRIES LTD
Therapeutic group:
PHENYLEPHRINE, COMBINATIONS
Therapeutic indications:
Symptomatic relief of common cold, sinus congestion.
Authorization number:
059742148400
Authorization date:
2013-02-01

Documents in other languages

Patient Information leaflet Patient Information leaflet - Arabic

21-01-2021

Patient Information leaflet Patient Information leaflet - Hebrew

21-01-2021

Coldexup15/3/2011FW

®

Paracetamol300mg

Chlorpheniraminemaleate2mg

Phenylephrinehydrochloride10mg

Caffeineanhydrous30mg

Lactosemonohydrate,povidone,sodiumstarchglycolate,hydroxypropylmethylcellulose,

titaniumdioxide,polyethyleneglycol,quinolineyellowaluminiumlake,ironoxideyellow,indigo

carminealuminiumlake[FD&Cblueno.2],colloidalsilicondioxide,magnesiumstearate,

hydrogenatedvegetableoil,EudragitE100.

26.5 0.7 0.47

"

"

MAOI

%&

"

&

&

%& !

2

Coldexup15/3/2011FW

" ! ! " ! !

& $ $ & % ' # $

&

& # $

25°C

059742148400

069842859600

*%-. !

" עעבקנהזןולעטמרופ " רשואוקדבנונכותותואירבהדרשמי ." רשואמןולע : 28.5.2013

“This leaflet format has been determined by the Ministryof Healthand thecontent thereof has been

checked and approved.” Dateof approval:28. 5. 2013

COLDEX

TABLETS. CAPLETS

Composition

Each tablet or caplet contains:

Active Ingredients

Chlorpheniramine maleate 2 mg

Phenylephrine hydrochloride 10 mg

Paracetamol 300 mg

Caffeine 30 mg

Lactose content: 26.5 mg per tablet/caplet.

Sodium content: 0.47-0.7 mg per tablet/caplet.

Other Ingredients

Lactose monohydrate, povidone, sodiumstarch glycolate, hydroxypropyl

methylcellulose, titanium dioxide, polyethylene glycol, quinoline yellow aluminium

lake,ironoxideyellow,indigocarmine aluminium lake [FD&C blue no.2], colloidal

silicon dioxide, magnesium stearate, hydrogenated vegetable oil, Eurdragit E 100.

Action

Coldexisacomprehensive cold preparation, producing rapid and long-lasting relief

from cold symptoms.

Chlorpheniraminecontrolsrhinorrhea, sneezing, and itchy and watery eyes

associated with elevated histamine levels.

Phenylephrine reduces nasal and sinus congestion.

Paracetamolreduces fever and relieves headache, muscle and joint aches and

pains.

Coldex also contains caffeine, to help counteractpossibledrowsinessfromthe

antihistamine.

Indications

Symptomaticreliefof common cold, congestion associated with sinusitis, allergic

rhinitis accompanied by fever and pain.

Contraindications

Known hypersensitivity to antihistamines or to any of the components ofthe

preparation.

Patients with severe hypertension, severe coronaryarterydisease,narrow-angle

glaucoma,Closedangle glaucoma, hepatic or severe renal impairment, stenosing

peptic ulcer, symptomatic prostatic hypertrophy, bladderneckobstruction,

pyloroduodenal ulceration, and the elderly and debilitated.

Concomitant use with monoamine oxidase(MAO)inhibitors,or within 14 days of

discontinuation of such therapy (see Drug Interactions).

Concomitant use of other sympathomimetic decongestants

Phaeochromocytoma

Patients taking tricyclic antidepressants, or beta blocking drugs

During breastfeeding.

Pregnancy - see also Warnings.

2

Hyperthyroidism, diabetes and heart disease

Do not take this medicine with other paracetamol-containing products

Do not take this medicine with otherantihistamine-containingproducts,including

products for relief of colds and coughs

Special Warnings and special precautions for use

Sincedrowsiness may occur, patients should be warned that their ability to perform

potentially-hazardous tasks requiringmentalalertness or physical coordination such

asdrivingavehicleor operating machinery, may be impaired. Children should be

warned not to participate in activities such as riding a bicycle or playing near traffic.

Aswithotherantihistamine-containing products, Coldex exerts an anticholinergic

(atropine-like) effects and should be used with caution in patients withepilepsysince

convulsionsmaybeprecipitated;it should also be used with caution in patients with

cardiovasculardisease, hypertension, bronchitis/bronchial asthma, bronchiectasis,

asthma,increased intraocular pressure, hyperthyroidism, hepatic impairment, and

diabetesmellitus.Childrenandtheelderly patients are more likely to experience the

neurological anticholinergic effects and paradoxicalexcitation(e.g.increasedenergy,

restlessness, nervousness).

The effects of alcohol may be increased andthereforeshouldbeavoided.(seeDrug

Interactions).

The preparation contains paracetamol which may cause liver damage when:

Given at a higher than recommended dosage or for a prolonged time.

When drinking alcoholic beverages during the treatment period.

When taking other medicines that affect liver function.

The patient should be informed not to take other medicines to reduce fever

and relieve pain, or cold medicines, without consulting a doctor or pharmacist,

in order to prevent paracetamol overdose/toxicity.

Avoid taking a high dosage (within the recommended limits) of this medicine

when fasting.

Coldexshould not be used with other antihistamine containing products such as

antihistamine containing cough and cold medicines- see also Contraindications .

Duetotheantihistaminecontent, Coldex may cause epigastric distress, and

therefore should preferably be taken after meals to diminish gastric irritation.

Accidentalpoisoningcanoccurdueto the paracetamol content; this may take place

in toddlers and infants. Paracetamol-containing products should be kept well outof

reach of children.

Thisproductshouldbeadministeredwith care to patients with impaired kidney or

liver function.

Potentially fatal hepatotoxicity can result from paracetamoloverdosage.However,in

rarecases,hepatotoxicityhas occurred in patients receiving high or excessive doses

within therapeutic doses. Certain patients may be more susceptible toparacetamol

hepatotoxicity,e.g.,chronicalcoholics, patients with liver disease, or those who are

malnourished or taking other drugs that induce hepatic enzymes.

3

Because of the risk of heptotoxicity, patientsshouldbecautionedagainstthe

inadvertent administration of excessive doses of paracetamol by using multiple

paracetamol-containing product at once, such as coughandcoldremedies,

analgesics or arthritic formulations, antipyretics or products for relief of menstrual

symptoms or muscle spasm. Administration of paracetamol to children may be

especially prone to error due to the many concentrations and strengthsofproducts

available. To avoid dosing errors, all product labels should be checked carefullyto

ensure calculation of the amount of paracetamol to be given.

Medical advice should be sought before using this product in patients with these

conditions:

Occlusive vascular disease (e.g. Raynaud's phenomenon)

Cardiovascular disease.

This product should not be used by patients taking other sympathomimetics (such as

decongestants, appetite suppressants and amphetamine-like psychostimulants)

The doctor should be consulted prior to performing any type of surgery .

Consumption of large quantities of products containing caffeine (like coffee and tea)

may reactivate preexisting duodenal ulcers. High caffeine intake can cause difficulty in

sleeping, shaking , and uncomfortable feeling in the chest .

This product contains lactose and may cause allergy in individuals who have

intolerance to some sugars)

Use in Pregnancy

Safety of use in pregnancy has not been established.

There are no adequate data for the use ofchlorphenamineinpregnantwomen,the

potential risk in humans is unknown. Use during the third trimester mayresultin

reactions in the newborn or premature neonates

This product is not recommended for use in pregnancyduetothephenylephrineand

caffeine content. There is a potential increased risk of lower birth weight and

spontaneous abortion associated with caffeine consumption during pregnancy.

Use in Breastfeeding

See Contraindications.

Chlorphenamine maleate and other antihistamines may inhibit lactation andmaybe

secreted into the breast milk

. Caffeine in breast milk may have a stimulating effect on breast-fed infants .

Phenylephrine may be excreted in breast milk

Adverse Reactions

Important note:

The elderly are more likely to exhibit adverse reactions.

Adverse reactions to Coldex are usually mild, and ingeneralareduetothe

antihistamine component. These may include drowsiness,nervousness,restlessness,

dizziness, lassitude, giddiness, epigastric distress, dryness ofmouth,blurredvision,

cardiacpalpitations,flushing,increased irritability or excitement (especially in

children).Otheradversereactions (related to caffeine) include: nausea, abdominal

pain, and diarrhea.

4

Adverse reactions According to Body System

Central Nervous System

Sedation, somnolence /insomnia, depression, extrapyramidal reactions, dizziness,

drowsiness,headache,disturbancein attention, disturbed coordination, confusion,

restlessness, excitation, nervousness,anxiety, tremor, irritability, insomnia,

paresthesias, neuritis, convulsions, euphoria, hallucinations, hysteria, faintness.

Special Senses

Acute labyrinthitis, blurred vision, diplopia, vertigo, tinnitus.

Gastrointestinal

Epigastric distress/abdominal pain, dyspepsia, dryness of mouth,mouthulcers,

sudden weight loss, anorexia, nausea, vomiting, diarrhea, constipation, sore throat.

Cardiovascular

Hypotension, headache, palpitations, tachycardia, extrasystoles, arrhythmias.

Renal/Genitourinary

Urinary frequency, difficult urination, urinary retention, early menses.

Papillaryrenalfailurehasbeenreported following consumption of large amounts of

paracetamol.Renaltubularnecrosis has been associated occasionally with hepatic

injury produced by paracetamol overdose.

Respiratory

Thickeningofbronchialsecretions, tightness of chest and wheezing, nasal

stuffiness, dryness of nose and throat.

Hematological

Hemolytic anemia, neutropenia, thrombocytopeniapurpura,leukopenia,

agranulocytosis.

Hepatobiliary disorders:

Hepatitis including jaundice, hepatotoxicity , hepatic dysfunction .

Skin and subcutaneous disorders:

Exfoliative dermatitis, rash, urticaria, photosensitivity,

Musculoskeletal and connective tissue disorders

Muscular twitching, muscular tremor , muscle weakness.

Renal: nephropathy, including

Hypersensitivity/Allergic Reactions:reactions including skin eruptions, skin rashes,

urticaria,photosensitivity, angioedema and Stevens Johnson syndrome, toxic

epidermal necrolysis, laryngeal edema, bronchospasm, and/or anaphylaxishave

occurredrarely. Dose-dependent cross-sensitivity to paracetamol may occur in

aspirin-sensitive asthmatics. Low initial doses of paracetamol (less than 1000mg)are

recommendedinthese patients, with monitoring for about 3 hours following initial

doses.

Other hypersensitivity reactions include:

Difficultybreathing; closing of the throat; swelling of lips, tongue, or face; or hives,

seizures; unusual behavior or hallucinations; or an irregular or fast heartbeat.

Less serious side effects may bemorelikelytooccur:dizziness,lightheadedness,or

drowsiness; headache; insomnia; anxiety ; tremor(shaking)orrestlessness;

increased blood pressure, diarrhoea, nausea or vomiting; or sweating.

5

Miscellaneous adverse reactions

Fatigue, chills,, fever.

AdverseReactionsidentifiedduring post-marketing use for combination products

containing paracetamol, caffeine, and phenylephrine HCl are listed below.The

frequencyof these reactions is unknown

Eye disorders

Mydriasis,acuteangleclosure glaucoma, most likely to occur in those with closed

angle glaucoma

Cardiac disorders

Tachycardia, palpitations

Skin and subcutaneous disorders

Allergic reactions (e.g. rash, urticaria, allergic dermatitis).

Hypersensitivityreactions– including that cross-sensitivity may occur with other

sympathomimetics.

Renal and urinary disorders

Dysuria,urinaryretention.Thisismostlikely to occur in those with bladder outlet

obstruction, such as prostatic hypertrophy.

Drug Interactions

Coldex/Alcohol/CNS Depressants (including Tricyclic Antidepressants):

Additive effects may take place when Coldex is used concurrentlywithalcoholor

otherCNSdepressants, e.g. hypnotics, sedatives, tranquilizers, antianxiety agents,

narcotic analgesics, anticonvulsants, general anesthetics, other antihistamines.

Coldex/Ototoxic Medications: Symptoms of ototoxicity may bemaskedifused

concurrently with ototoxic medications, particularly aminoglycosideantibioticssuchas

amikacin, dihydrostreptomycin, gentamicin, kanamycin, neomycin, streptomycin,

tobramycin, and viomycin.

Coldex/Anticholinergic Agents or OtherAgentsPossessingAnticholinergic Activity:

Concurrentusemayleadtoa potentiation of the anticholinergic effects (such as

atropine).Thereforecaution should be exercised and patients should be advised to

promptly report occurrence of gastrointestinal problems, since paralytic ileusmay

occur upon concurrent therapy of antihistamines and anticholinergic agents.

Coldexd/Phenytoin : Phenytoin metabolism is inhibited by the chlorphenamine

component and this can cause phenytoin toxicity

Coldex/Oral Anticoagulants :Regularadministrationof Coldex may enhance the

activityofcoumarinanticoagulants(due to the paracetamol content) when given

concurrently. Occasional doses have no significant effect.

Coldex/HepaticEnzyme-Inducing Agents (e.g., Barbiturates, Carbamazepine,

Phenytoin)/ Hepatotoxic Medications/Alcohol: Concurrent administration of enzyme

inducers may decrease the therapeutic effect ofparacetamolintheproduct,probably

because of increased metabolism resulting frominductionofhepaticmicrosomal

enzyme activity.

The risk of hepatotoxicity with single toxic doses or prolongeduseofhighdosesof

paracetamolmaybeincreasedin patients consuming alcoholic beverages or in

patients taking other hepatotoxic medications.

Coldex/Salicylates/Other Non-Steroidal Anti-Inflammatory Drugs (NSAIDs): Chronic

high-dose administration of paracetamol withsalicylatesand/orothernon-steroidal

anti-inflammatory drugs increases the risk of analgesic nephropathy.

Coldex/Zidovudine: Theparacetamolcomponent may competitively inhibit the hepatic

glucuronidation and decrease the clearance of zidovudine. Zidovudine may also

inhibitthehepatic glucuronidation of paracetamol. Concurrent use should be avoided,

because the toxicity of either or both medications may be potentiated.

6

Coldex/Lopinavir :Lopinavir may increase the plasma concentration of

chlorphenamine .

Colex/Cholestyramine: Cholestyraminemayreduce the absorption of paracetamol.

Oral doses of cholestyramine and paracetamol should be given at least 1 hour apart.

Coldex/Metoclopramide/Domperidone: The speed of absorption of paracetamol may

be increased by metoclopramide or domperidone.

Coldex/MAO inhibitors: Concurrentusemay prolong and intensify the anticholinergic

effects of antihistamines and the effectsofsympathomimetics. Severe hypertensive

reactions may occur when sympathomimeticsare given to patients receiving MAO

inhibitors (see Contraindications).

Coldex/Adrenergic Bronchodilators/Caffeine-Containing Medications/Caffeine-

ContainingBeverages: Due to the caffeine content of thepreparation,concomitant

administration may result in additive CNS stimulation.

Coldex/Anticholinergic Agents or OtherAgents Possessing Anticholinergic Activity:

Because of the antihistamine component present in Coldex, concurrentusemaylead

to a potentiation of the anticholinergic effects. Therefore caution should beexercised

andpatientsshould be advised to promptly report occurrence of gastrointestinal

problems, since paralytic ileus may occur upon concurrenttherapyofantihistamines

and anticholinergic agents.

Coldex/Bronchodilators/Caffeine Containing Beverages : Due to the caffeine content

concomitant administration may result in additive CNS stimulation.Toomuchcaffeine

maycausenervousness, irritability, sleeplessness, and, occasionally, rapid heart

beat.

Coldex/-Blockers: -Blockers increase the effects of sympathomimetics.

Coldex/-Blockers:The vasopressor response to phenylephrine is decreased by prior

administration of an adrenergic blocking agent

Coldex/Oxytocic Drugs : When a vasopressor, e.g. phenylephrine,isusedin

conjunction with oxytocic drugs, the pressor effect is potentiated.

Coldex/Sympathomimetic Agents: Combination products containing phenylephrine and

a bronchodilator sympathomimetic agent should not be used concomitantly with

epinephrine or other sympathomimetic agents (such as decongestants, appetite

suppressants and amphetamine-like psychostimulants) because tachycardia or other

serious arrhythmias may occur.

Coldex/General Anesthetics: Rarely, administration of phenylephrine to patientswho

havereceivedcyclopropane or halogenated hydrocarbon general anesthetics that

increase cardiac irritability and seem to sensitize the myocardium tophenylephrine

mayresultinarrhythmias.Vasopressorsshould therefore be used only with extreme

caution or not at all with these general anesthetics.

Coldex/Monoamine Oxidase (MAO) Inhibitors : Thecardiacand pressor effects of

phenylephrine are potentiatedbyadministration of monoamine oxidase (MAO)

inhibitorsbecausemetabolism of phenylephrine is reduced. Oral administration of

phenylephrineto patients receiving a MAO inhibitor should be avoided. In addition,

concurrentadministrationmayprolong and intensify the anticholinergic (drying) effects

of the antihistaminic component. Therefore concurrent useofColdexwithmonoamine

oxidase (MAO) inhibitor therapy or within 14days of discontinuation of such therapyis

contraindicated (see Contraindications).

Coldex/Tricyclic Antidepressants : Tricyclic antidepressants may potentiate the

vasopressor effects of phenylephrine component.

Coldex/Atropine : Atropine sulfate may block the reflex tachycardia caused by

phenylephrine and enhances the pressor response to phenylephrine.

Coldex/Injectable Ergot Alkaloid :An excessive rise in blood pressure may occur if

phenylephrine-containing product is administered to patients receiving aparenteral

injection of an ergot alkaloid such as ergonovine maleate.

Coldex/Digitalis :Thepossibilitythat digitalis can sensitize the myocardium to the

effects of sympathomimetic drugs should be considered.

7

Coldex/ Furosemide or OtherDiuretics : Administration of furosemide or other diuretics

may decrease arterial responsiveness to vasopressors such as phenylephrine.

Diagnostic Interference

Duetothe antihistamine component, Coldex should be discontinued about 4 days

prior to skin testing procedures, since it maypreventotherwisepositivereactionsto

dermal reactivity indicators.

The paracetamol component in this product may produce false-negativetestresults

for urinary 5-hydroxy- indoleacetic acid.

Dosage and Administration

Adults:1 tablet or caplet every 4 hours, with meals.

Children 6-12 Years of Age: 1 tablet or caplet, 3 times daily.

Overdosage

For Paracetamol

Manifestations

Symptomsofparacetamoloverdosagein the first 24 hours are pallor, nausea,

vomiting,anorexia,and abdominal pain. Abnormalities of glucose metabolism and

metabolicacidosismay occur. In severe poisoning, hepatic failure may progress to

encephalopathy, coma and death. Acute renal failure with acutetubularnecrosismay

develop even in the absence of severe liver damage. Cardiac arrhythmiasand

pancreatitis have been reported.

In massive overdosage, paracetamol may cause hepatic toxicity. In adultsand

adolescents, hepatic toxicity has been rarely reported following ingestion ofacute

overdoseoflessthan7.5–10g. Fatalities are infrequent (less than 3-4% of untreated

cases)andhavebeenrarelyreported with overdoses of less than 15 g. Early

symptomsfollowingapotentiallyhepatotoxic overdose may include nausea, vomiting,

stomach pain, diaphoresis, and general malaise. Clinicalandlaboratoryevidenceof

hepatic toxicity may not be apparent until 48-72 hours post-ingestion.

Serious toxicity or fatalities are extremely infrequent in children, possibly due to

differencesinthewaythey metabolize paracetamol. An acute overdosage of less than

150 mg/kg bodyweight in children has not been associated with hepatic toxicity.

Treatment

Adults and Adolescents

Regardless of the quantity of paracetamol reported orassumedtohavebeen

ingested, N-acetylcysteine should be administered immediately, if 24 hours or less

have elapsed from the time of ingestion.

An initial dose of 150 mg N-acetylcysteine/kg bodyweightisinfusedI.V.in200ml

of 5% Dextrose Injection over 15 minutes. This is followed by I.V infusion of 50 mg

N-acetylcysteine/kg body weight in 500 ml of 5% Dextrose Injectionoverthenext4

hours,and 100 mg N-acetylcysteine/kg body weight in 1 liter of 5% Dextrose Injection

over the next 16 hours (providing a total dose of 300mg/kgbodyweightofN-

acetylcysteine over 20 hours).

In addition to N-acetylcysteine administration, it is recommended that the stomach

be emptied promptly by lavage, or by induction of emesis with syrup of ipecac.

A serum paracetamol assay should be obtained as early as possible, but not less

than 4 hours following ingestion. If plasma level falls above the lower treatment lineon

the paracetamol overdose nomogram, acetylcysteine therapy should be continued.

Liver function tests should be performed initially, and repeated at 24-hour intervals.

8

Children

Induce emesis using syrup of ipecac.

A serum paracetamol assay should be obtained as soon as possible, but not less

than 4 hours following ingestion.

Ifmorethan150mg/kg body weight or an unknown amount was ingested, plasma

paracetamol level should be obtained.

The plasma paracetamol level should be obtained as soonaspossible,butno

soonerthan4 hours following ingestion. If plasma level falls above the lower

treatment line on the paracetamol overdose nomogram, theacetylcysteinetherapy

should be initiated and continued for a full course of therapy. Ifaparacetamolassayis

not available and the paracetamol ingestion exceeds 150 mg/kg body weight,N-

acetylcysteine therapy should be initiated and continued for a full course.

Thedosageandadministration of N-acetylcysteine in children is the same as

recommended for adults and adolescents. However, thequantityofI.V.fluidusedin

children should be modified, taking into account both age and weight.

For Chlorpheniramine Maleate

Manifestations

Antihistamineoverdosagereactionsmay vary from central nervous system

depressiontostimulation,especiallyin children. Atropine-like signs and symptoms

suchasdrymouth,fixeddilated pupils and flushing, as well as gastrointestinal

symptoms, may occur.

Treatment

There is no specific therapy for acute overdosage with antihistamines.General

symptomatic and supportive measures should be instituted promptlyandmaintained

for as long as necessary.

Conscious Patients

Vomiting should be induced even though it may haveoccurredspontaneously.Ifthe

patientisunabletovomit, gastric lavage is indicated. Isotonic saline is the lavage of

choice.Adequateprecautionsmust be taken to protect against aspiration, especially

in infants and children.

Charcoal slurry or another suitable agent should be instilled intothestomachafter

vomiting or lavage. Saline cathartics or milk of magnesia may be of additional benefit.

Unconscious Patients

The airway should be secured with a cuffed endotracheal tube beforeattemptingto

evacuate the gastric contents. Intensive supportive and nursingcareareindicated,as

for any comatose patient.

Do not administer CNS stimulants.

Hypotension is an early sign of impending cardiovascular collapse. If a vasopressor

agentisneeded, noradrenaline, phenylephrine or dopamine is indicated. Use of

adrenaline should be avoided since it mayworsenhypertension.Incaseof

convulsions, diazepam may be used and repeated as necessary.

Whenlife-threateningCNSsigns and symptoms are present, intravenous

physostigmine salicylate may be considered.

Ice packs and cooling sponge baths, but not alcohol, can help in reducing the fever

commonly observed in children.

Hemoperfusion may be used in severe cases.

9

For Caffeine)

Overdose of caffeine may result in epigastric pain, vomiting, diuresis, tachycardia or

cardiac arrhythmia, CNS stimulation (insomnia, restlessness, excitement, agitation,

jitteriness, tremors and convulsions).

It must be noted that for clinically significant symptoms of caffeine overdose to occur

with this product, the amount ingested would be associated with serious paracetamol-

related liver toxicity.

No specific antidote is available, but supportive measures may be used.

For Phenylephrine

Overdosage of phenylephrine may cause hypertension and possibly reflex

bradycardia, headache, seizures, cerebral hemorrhage, palpitations, paresthesia, or

vomiting. Headache may be a symptom of hypertension. In severe cases confusion,

hallucinations, seizures and arrhythymia may occur. However the amount required to

produce serious phenylephrine toxicity would be greater than that required to cause

paracetamol-related liver toxicity.

Hypertension may be relieved by administration of an -adrenergic blocking agent

(e.g. phentolamine).

Drug Registration No.:

Tablets: 069 84 28596 00

Caplets: 059 74 21484 00

Storage

Store in a dark place below 25 C.

Manufacturer

Teva Pharmaceutical Industries Ltd

P.O.Box 3190, Petach Tikva.

Document Outline

Similar products

Search alerts related to this product

View documents history

Share this information